# SDR C2XA10TY182

- Difficulty date: December 3, 2010
- Submitted: December 5, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,587 hours, 22,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - RT EXTERNAL SKIN FWD OF FRM 75 BETWEEN STR 1R AND 2R HAS DEEP BLEND FROM PREVIOUS REPAIR.  INSTALLED INTERNAL DOUBLER AND EXTERNAL PATCH.  PERFORMED EDDY CURRENT AND NO CRACKS NOTED.
